# SDR DALA2022030201328

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 52,004 hours, 37,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SURFACE AT SEAT TRACK RH RBL=54 BTW STA=715 TO STA=737 AT CPAX REF NRC 202. SUMMARY OF NRC 00292: CORROSION LEVEL 2, SEAT TRACK RH RBL=54 BTW STA=715 TO STA=737 WAS REPAIRED PER B717-200 SRM. 53-20-52 -2R REPAIR 5 FIGURE 201. (LP #2140625)
